MathSciNet Relay Station
MathSciNet bibliographic data
MR2806053 91B62
Ferrara, Massimiliano A note on the AK Solow-Swan model with bounded population growth rate. Appl. Math. Sci. (Ruse) 5 (2011), no. 25-28, 1235–1239.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement